Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 6(108), Pages 143–144 (Mi umn6554)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the analytic capacity of linear sets

L. D. Ivanov


Full text: PDF file (197 kB)

Bibliographic databases:
Received: 01.10.1960

Citation: L. D. Ivanov, “On the analytic capacity of linear sets”, Uspekhi Mat. Nauk, 17:6(108) (1962), 143–144

Citation in format AMSBIB
\Bibitem{Iva62}
\by L.~D.~Ivanov
\paper On the analytic capacity of linear sets
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 6(108)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn6554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162960}
\zmath{https://zbmath.org/?q=an:0116.05702}


Linking options:
  • http://mi.mathnet.ru/eng/umn6554
  • http://mi.mathnet.ru/eng/umn/v17/i6/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “The analytic capacity of sets in problems of approximation theory”, Russian Math. Surveys, 22:6 (1967), 139–200  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:166
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022